# SDR UPS04842442

- Difficulty date: May 13, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 97555105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 1320 SHEAR TIE IS CRACKED BELOW LONG 21L.  REMOVED, FABRICATED AND REPLACED SHEAR TIE IAW DWG 9755510 AND SRM 51-1-20D, 51-1-21.
